≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Recurrent bladder infections

My 74 y.o. mother-in-law has frequent UTIs. Each time one occurs, her physician prescribes antibiotics and she becomes very ill from the antibiotic--nausea, vomiting, and 'a strange medicinal odor' that she smells everywhere. Also, she has metastatic breast cancer, which makes treatment even more difficult.

Any help would be appreciated. Thank you.
 
  dmbotz on 2010-10-16
This is just a forum. Assume posts are not from medical professionals.
Please give her Arsenicum Album 30c thrice a day at a gap of 4 hours for only one day (not daily) and see how that affects her in the next 7 days. You may repeat it in the same way later if it provides relief.

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa 9 years ago
Thank you for your feedback. I will discuss this with her.
 
dmbotz 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.